2019
Том 71
№ 2

All Issues

Andrievskii V. V.

Articles: 13
Article (English)

Application of Dzyadyk’s polynomial kernels in the constructive function theory

Andrievskii V. V.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 2. - pp. 151-157

This is a survey of recent results in the constructive theory of functions of complex variable obtained by the author through the application of the theory of Dzjadyk’s kernels combined with the methods and results from modern geometric function theory and the theory of quasiconformal mappings.

Article (Ukrainian)

Approximation of harmonic functions on compact sets in ?

Andrievskii V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 11. - pp. 1467–1475

The direct theorem of the theory of approximation of harmonic functions is established in the case of functions defined on a compact set, the complement of which with respect to ? is a John domain.

Article (Ukrainian)

Rate of harmonic approximation on compacta in R3

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1165–1169

Article (Ukrainian)

Constructive presentation of classes of harmonic functions with singularities on a quasiconformal arc

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 3-7

Article (Ukrainian)

A smoothness problem for an integral of Cauchy type

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 139–143

Article (Ukrainian)

The approximation of functions on arcs with zero angles

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 547–551

Article (Ukrainian)

Description of classes of functions with given rate of decrease of their best uniform polynomial approximations

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 5. - pp. 

Article (Ukrainian)

Convergence of Bieberbach polynomials in domains with quasiformal boundary

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 273—278

Article (Ukrainian)

Approximation of functions, defined by smoothnesses of the k-th order, in domains with piecewise-quasiconformal boundary

Andrievskii V. V., German S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 3. - pp. 273-278

Article (Ukrainian)

Geometric properties of V. K. Dzyadyk's regions

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 723-727

Article (Ukrainian)

Some properties of continua with piecewise-quasiconformal boundary

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 4. - pp. 435–440

Article (Ukrainian)

Approximation of functions by partial sums of series of faber polynomials on continua with nonzero local geometric characteristic

Andrievskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 3 - 10

Article (Ukrainian)

Metric-geometric relations for a conformal mapping of a simply connected domain onto the exterior of the unit disk

Andrievskii V. V., Bely V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 2. - pp. 147–156